# SDR 98ZZZX330

- Difficulty date: December 1, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N206MH
- Make and model: Bell 206L
- Aircraft serial: 45426
- Engine: Allsn 250C28B
- System (JASC): 7323 · Turbine Governor
- Part: Governor
- Part number: 23004836
- Condition: Failed
- Location: Engine
- Part time: 236 hours
- Component: 23004545
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOVERNOR REMOVED FOR TORQUE SPIKES WITH POWER CHANGES.  COMPONENT OF ENGINE 23004545, S/N CAE890566.  REMOVED AND REPLACED.
